A subscription is required to access this article.
We study Phragmén–Lindelöf properties for viscosity solutions to a class of nonlinear parabolic equations of the type
under a certain boundedness condition on . We also prove similar results for positive solutions to a class of doubly nonlinear equation .
Cite this article
Tilak Bhattacharya, Leonardo Marazzi, A Phragmén–Lindelöf property of viscosity solutions to a class of doubly nonlinear parabolic equations. Bounded case. Rend. Sem. Mat. Univ. Padova 142 (2019), pp. 211–259